# SDR CA030509001

- Difficulty date: May 8, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 9738114306
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  DISCOVERED FAULT WAS WITH MLG HYD SYS PRESSURE SWITCH. REPLACED DUE TO LEAK FROM ACCUMULATOR SIDE OF HYD SYS THROUGH A VENT HOLE IN SIDE OF BODY OF SWITCH. THIS DEPLETES NITROGEN IN ACCUMULATOR, WITH LESS AIR IN ACCUMULATOR, LANDING GEAR HYDR SYS MOTOR/PUMP WOULD RUN CONSTANTLY. PRESSURE SWITCH CONTROLS RELAY THAT CONTROLS HYD MOTOR/PUMP OPERATION. RELAY'S OTHER CONTACTS CONTROL HYD INTERLOCK RELAY TO PREVENT OPERATION OF VAPOR CYCLE COOLING SYS & LANDING GEAR HYDR SYS FROM OPERATING AT SAME TIME.  NO INDICTION OF ANY DEFECT WITH LANDING GEAR SYS ,NO WARNING LIGHTS IN COCKPIT. UPON REPLACEMENT OF PRESSURE SWITCH AND LANDING GEAR HYD SYS RESERVICING ALL SYSTEMS OPERATED NORMALLY.
